# SDR AWXA200301349

- Difficulty date: October 13, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON NUT PLATES LOWER SIDE OF AFT CARGO COMPARTMENT FLOORBEAM BS 1470, RBL 20.  MAINTENANCE REMOVED DAMAGED FLOORBEAM FROM BS 1440 TO BS 1500, RBL 20; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW B757-200 SRM 51-70-11 PG 1-7.
